# SDR HEEA075989

- Difficulty date: September 14, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N498PH
- Make and model: Bell 407
- Aircraft serial: 53399
- Aircraft time: 1,732 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 407362005103
- Part serial: 654
- Condition: Failed
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LOW LEVEL ANNUNCIATOR LIGHT WOULD NOT GO OUT.
